# SDR USAA2009041590897

- Difficulty date: March 21, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 50,086 hours, 35,130 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 694122811
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON FITTING BETWEEN BS 967 TO BS 982 AT L-2 DOOR.  REPAIRED FITTING BETWEEN BS 967 TO BS 982 AT L-2 DOOR IAW B737 SRM 51-10-02.
